# SDR WVER2016100291311

- Difficulty date: October 2, 2016
- Submitted: October 2, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 31,958 hours, 25,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC67034153434117
- Condition: Cracked
- Location: Fuselage
- Part time: 31,958 hours, 25,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH ANGLES ON RT FS 280.00 LOWER WEB CRACKED AT RBL 26.00 AND RBL 33.00.
